Non-commutative desingularization of determinantal varieties I

Ragnar Olaf Buchweitz, Graham J. Leuschke, Michel van den Bergh

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

We show that determinantal varieties defined by maximal minors of a generic matrix have a non-commutative desingularization, in that we construct a maximal Cohen-Macaulay module over such a variety whose endomorphism ring is Cohen-Macaulay and has finite global dimension. In the case of the determinant of a square matrix, this gives a non-commutative crepant resolution.

Original languageEnglish (US)
Pages (from-to)47-115
Number of pages69
JournalInventiones Mathematicae
Volume182
Issue number1
DOIs
StatePublished - 2010

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Non-commutative desingularization of determinantal varieties I'. Together they form a unique fingerprint.

  • Cite this